# SDR SIMA20140607005

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 10,308 hours, 6,649 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL1838
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INBOARD FLT SPOILERS & IB SPOILERONS MSG PRESENTED IN FLIGHT.  TRANSFERRED TO NRWC 535-ORD-01112.  R & R MFS PCU RT INBD IAW AMM TASK 27-62-01.  OPERATIONS CHECKED GOOD.  RETURN ACFT TO SERVICE.
